# SDR JBXA9900066

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11445
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER SELECTING LANDING GEAR UP ON TAKEOFF THE NOSE GEAR INDICATOR INDICATED THAT IT WAS STILL DOWN AND LOCKED.  THE LANDING GEAR WAS CYCLED DOWN AND THEN UP TWICE WITH THE SAME RESULTING INDICATIONS.  ALL OTHER (SECONDARY) INDICATIONS INDICATED THE GEAR WAS UP.  AIR RETURN TO RDU.  FOUND NOSE LANDING GEAR LIGHT SOCKET ON LANDING GEAR POSITION INDICATOR SHORTED.  REMOVED AND REPLACED BULB IN NLG SOCKET IAW AMM 32-61-02.  JACKED A/C AND SWUNG GEAR IAW AMM 07-11-00, OPS CHK GOOD.
